Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


edited 08/31/2014 - 8:47 AM in Spinal Injections
In March 2014, I had a series of spinal epidural injections. After the first, The resulting pain 24 hrs later was absolutely horrible. After the 2nd and 3rd post procedure pain minimal. The overall result was muscle loss and loss of strength. I had to use a cane to walk and could not use my left leg to climb stairs nor get up from kneeling position. Sent to a another surgeon, who confirmed the muscle loss and sent me for intensive PT. After several weeks of treatment, some of the muscle began to come back. I can now walk up and down stairs, and walk without a cane, but the muscles always feel tight and when I exercise as per PT, they ache and feel strained.

The surgeon has avoided my question regarding the possibility that the first Dr. injected the nerve directly and damaged it. He alludes that the first Dr did not recognize the bulging disc which could be the problem.

Has my nerve been damaged and will it be or can it be corrected?

I no longer can do hiking or carrying packages up a flight of stairs using both legs. Has anyone experienced this situation?


  • jmhuberjjmhuber Posts: 7
    edited 03/03/2015 - 5:13 AM
    I had 2 epidural injections last month. The first did absolutely nothing. The second one at L3-4. Had me waking up screaming the next night. Here i am 4 weeks later with nerve pain in my left leg. My new neurosurgeon is doing tests this week so maybe surgery next week.. good luck. We're both gonna ned it.
  • itsautonomicitsautonomic LouisianaPosts: 1,802
    I've heard of it from ESI but in your case I don't know but seems like crazy coincidence
    Do your due dilegence, trust you know your body and question everything if it does not fit. Advocate for yourself and you will be suprised what will be revealed trusting your body and instinct.
Sign In or Register to comment.